2017
Том 69
№ 9

All Issues

Sheftel' Z. G.

Articles: 5
Article (Ukrainian)

Green's function for general inhomogeneous boundary-value problems for systems that are elliptic in the sense of Douglis-Nirenberg

Kovalenko I. A., Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 664–668

Article (Ukrainian)

On optimal control of systems described by general elliptic boundary problems

Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 556–561

Article (Ukrainian)

Isomorphism theorems for nonlocal elliptic boundary-value problems and their applications

Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 761—771

Article (Ukrainian)

Green's formula and the hypothesis of solvability for nonlocal elliptic boundary problems

Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 479—491

Article (Ukrainian)

Boundary value problems with a parameter in Lp for systems elliptic in the sense of Douglis-Nirenberg

Roitberg Ya. A., Sheftel' Z. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 115– 120